Don't have an account? To participate in discussions consider signing up or signing in
facebook connect
Sign-up, its free! Close [x]

Benefits

  • okay Create lasting relationships with other like minded women.
  • okay Blogging, let your voice be heard!
  • okay Interact with other women through blogs,questions and groups.
  • okay Photo Album, upload your most recent vacation pictures.
  • okay Contests, Free weekly prize drawing.
  • okay Weekly Newsletter.

anonymous Anonymous

Q & A

OK, we are all over 40 here so I imagine this has happened to some of you. My hubby takes meds for high BP, diabetes, and depression. He works a hrd physical job and has zero energy after work. He also has hardly and libido, how do I get my old husband back?




Answer this See more Questions

View All Answers

    • 0 votes vote up vote up

      Marya1961 wrote Mar 9, 2012
    • Maybe reserving a special time for you both when it is convenient or a date night out, or a mini get-away.  Hub and I make arrangements and that rekindles the fire.

      Hope this helps!happy




            Report  Reply


    • 0 votes vote up vote up

      Vikki Hall wrote Mar 9, 2012
    • I’m sure the Meds are not helping things along. But I like Mary’s suggestion.schedule some special time but keep in mind he may be tired so you will have to engage him




            Report  Reply


    • 0 votes vote up vote up

      Joanmarie wrote Mar 9, 2012
    • I agree with Mary!




            Report  Reply


    • 0 votes vote up vote up

      Tuliplady wrote Mar 9, 2012
    • With all those meds he’s on, you‘re probably not going to get him back.  It’s sad, but it happens.  I live with a similar situation.  You just have to learn to deal with the man he has become.

      Tulip




            Report  Reply


    • 0 votes vote up vote up

      Denise Richardson wrote Mar 9, 2012
    • Have he sought his doctor aboutthe meds he’s currently taking explaining that his sex life is not good because of his low libido and if possible get something like viagra or cialis, and as the ladies said make a romantic date nght and romance your man with flowers, candles, lingerie, and the works lol, good luck. estatic




            Report  Reply


    • 0 votes vote up vote up

      Marion Licchiello wrote Mar 10, 2012
    • That’s a toughie... but they usually do add Cialis or something to the mix as neicy suggests.  He should let his doctor know and there is a chance he can take the every day cialis and you too can have your wonderful intimacy back.  It’s still sometimes not the same but it can be!!! Be hopeful and hopefully he’s willing to go and talk to his physician....some depression pills are also better than others for that.




            Report  Reply


    • 0 votes vote up vote up

      Tuliplady wrote Mar 10, 2012
    • Another thought, has his doctor checked his testosterone levels?  They may be super low and need a boost.  They make patches for that, just like estrogen patches.  The low testosterone sometimes goes hand in hand with the depression, sometimes it’s the cause, sometimes it’s the result.

      Tulip




            Report  Reply


    • 0 votes vote up vote up

      Anonymous wrote Mar 10, 2012
    • I asked him if he would check into testosterone and he said he heard that it can cause other problems..guess I will do some research. Thanks for your replies.




            Report  Reply


    • 0 votes vote up vote up

      Trishski wrote Mar 13, 2012
    • Definitely check into Viagra.  I think some men just give up because it’s more difficult to get things going.  If he had a little extra help, he might find a little extra energy.  Wishing you the best!




            Report  Reply


Ask a Question






mature content submit as anonymous